# SDR AALA201907249006

- Difficulty date: July 23, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N835AN
- Make and model: Boeing 787-9
- Aircraft serial: 40655
- Aircraft time: 4,497 hours, 458 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS FLASHLIGHTS AT R2 DOOR, FLIGHT CREW BUNK, R4 DOOR AND AFT WALL ATTENDANT SEAT DONT TEST OUT-REQUIRE BATTERIES. REPLACED FLASHLIGHT BATTERIES AT R2 DOOR, FLIGHT CREW BUNK, R4 DOOR, AND AFT WALL ATTENDANT SEAT IAW AMM 25-64-00.
